MAUDE Adverse Event Report: RXSIGHT RXSIGHT LIGHT ADJUSTABLE LENS; INTRAOCULAR LENS

RXSIGHT RXSIGHT LIGHT ADJUSTABLE LENS; INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was implanted with the light adjustable lens in the left eye on (b)(6) 2020.Adjustments completed without issue.Due to covid-19 impact on the provider, the patient was unable to return for lock-in until (b)(6) 2020.When in clinic prior to lock-in, patient reported visual disturbances and non-compliance with uv protective wear.The lens was explanted on (b)(6) 2020 (rxsight's first awareness of the explant was (b)(6) 2020).Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation and received on july 14, 2020.The lens had been cut into three pieces, with one of the cuts through the center of the lens optic.The lens had been cut in order to explant.Visual inspection of the lens fragments did not note of any unusual zones.An optical path difference of the lens also could not confirm any zone formation on the lens.
 
Event or Problem Description
Patient was implanted with the light adjustable lens in the left eye on (b)(6) 2020.Adjustments completed without issue.Due to covid-19 impact on the provider, the patient was unable to return for lock-in until (b)(6) 2020.When in clinic prior to lock-in, patient reported visual disturbances and non-compliance with uv protective wear.The lens was explanted on (b)(6) 2020 (rxsight's first awareness of the explant was (b)(6) 2020).

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT
100 columbia
aliso viejo, ca
MDR Report Key10308212
Report Number3012712027-2020-00010
Device Sequence Number13654291
Product Code HQL
UDI-Device Identifier00818806020203
UDI-Public010081880602020317220131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;